# SDR QXEA0101023

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CHAFE DAMAGE ON NOSE OF RUDDER 8 INCHES BELOW MID HINGE OPENING. REPAIRED IAW FOKKER SRM 55-02-07, FIGURE 1.
